# SDR DL76G050644

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 58,526 hours, 13,844 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3891
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DISPLAY SHOWING NOTHING BUT GREEN AND YELLOW ON SCREEN REGARDLESS OF TILT.  REMOVED AND REPLACED R/T IAW MM, ALL OPS CHECK OK.
